🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack

Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen in one tablet. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

  • 30% more effective pain relief than paracetamol and ibuprofen taken alone
  • Fast acting pain relief. Faster than talking ibuprofen alone
  • Suitable for adults over 18 years old

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE pack per order.

Do not take with any other paracetamol or ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

$3.26

Original: $10.86

-70%
Easolief Duo Paracetamol 500mg & Ibuprofen 150mg Tablets 24 Pack—

$10.86

$3.26
Product image 1

Description

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen in one tablet. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

  • 30% more effective pain relief than paracetamol and ibuprofen taken alone
  • Fast acting pain relief. Faster than talking ibuprofen alone
  • Suitable for adults over 18 years old

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE pack per order.

Do not take with any other paracetamol or ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND